Journal article icon

Journal article

Direct embeddings of relatively hyperbolic groups with optimal ℓp compression exponent

Abstract:
We prove that for all p > 1, every relatively hyperbolic group has ` p compression exponent equal to the minimum of the exponents of its maximal peripheral subgroups. This improves results of Dadarlat–Guentner and Dreesen. As a first step we give a direct geometric proof that hyperbolic groups have ` p compression exponent 1, independent of those given by Bonk–Schramm, Buyalo–Dranishnikov–Schroeder, Gal and Tessera.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1515/crelle-2013-0040

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
De Gruyter Publisher's website
Journal:
Journal für die reine und angewandte Mathematik (Crelles Journal) Journal website
Volume:
2015
Issue:
703
Pages:
147-172
Publication date:
2015
DOI:
EISSN:
1435-5345
ISSN:
0075-4102
Pubs id:
pubs:672217
URN:
uri:073ccf1c-6325-40d9-a723-bf3a4e545a1e
UUID:
uuid:073ccf1c-6325-40d9-a723-bf3a4e545a1e
Local pid:
pubs:672217
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP